MAUDE Adverse Event Report: GRAND HEALTHCARE CO. LTD DRIVE DEVILBISS MED AIRE LOW AIR PRESSURE PREVENTION; MATTRESS, AIR FLOTATION, ALTERNATING PRESSURE

GRAND HEALTHCARE CO. LTD DRIVE DEVILBISS MED AIRE LOW AIR PRESSURE PREVENTION; MATTRESS, AIR FLOTATION, ALTERNATING PRESSURE
Model Number 14027
Medical Device Problem Code Deflation Problem (1149)
Health Effect - Clinical Code Pressure Sore/Ulcer (2326)
Date of Event 07/01/2025
Type of Reportable Event Serious Injury
Event or Problem Description
Drive devilbiss healthcare was notified by an end user of an incident involving a pressure prevention mattress, which is intended to be used as one component of a comprehensive, multi-disciplinary pressure injury management program.The end user reported the top cells of the mattress are leaking.The end user has been using the mattress for three months while the bed was leaking.He has reportedly developed a bed sore on his back from laying against the hard bed frame.The end user's home nurse has been treating the wound.As part of its complaint review and evaluation process, drive devilbiss healthcare will also notify the manufacturer of the product about this complaint.

Brand Name
DRIVE DEVILBISS MED AIRE LOW AIR PRESSURE PREVENTION
Common Device Name
MATTRESS, AIR FLOTATION, ALTERNATING PRESSURE
Manufacturer (Section D)
GRAND HEALTHCARE CO. LTD
4 f., no. 49, sec. 2, ren'ai r
zhongzheng dist.
taipei city, taipei 10056
TW  10056
MDR Report Key22577797
Report Number2438477-2025-00032
Device Sequence Number18553570
Product Code FNM
UDI-Device Identifier00822383221618
UDI-Public(01)00822383221618
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Importer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 07/23/2025
Report Date (Section F) 07/23/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number14027
Device Catalogue Number14027
Was Device Available for Evaluation? No
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date07/01/2025
Event Location Home
Date Report to Manufacturer07/23/2025
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date07/23/2025
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age62 YR
Patient SexMale
Date Report Sent to FDA07/23/2025